Browse Title Index

Issue Title
Vol 96, No 1 (2017) A characterisation for a groupoid Galois extension using partial isomorphisms Abstract
W. Cortes, T. Tamusiunas
Vol 95, No 1 (2017) A characterisation of central elements in \(C^*\)-algebras Abstract
L. Molnar
Vol 93, No 2 (2016) A characterisation of \(3\)-Jordan homomorphisms on Banach algebras Abstract
A. Zivari-Kazempour
Vol 94, No 1 (2016) A character-theoretic criterion for the solvability of finite groups Abstract
Y. J. Liu, Y. Liu
Vol 93, No 2 (2016) A closed form for the density functions of random walks in odd dimensions Abstract
J. M. Borwein, C. W. Sinnamon
Vol 95, No 3 (2017) A DDVV inequality for submanifolds of warped products Abstract
J. Roth
Vol 92, No 2 (2015) A diffusive logistic equation with memory in Bessel potential spaces Abstract
A. Caicedo, A. Viana
Vol 88, No 2 (2013) A diophantine problem concerning polygonal numbers Abstract
D. Kim, Y. K. Park, A. Pinter
Vol 95, No 3 (2017) A few families of Cayley graphs and their efficiency as communication networks Abstract
H. Mokhtar
Vol 95, No 2 (2017) A finite-to-one map from the permutations on a set Abstract
N. Sonpanow, P. Vejjajiva
Vol 92, No 3 (2015) A formula for the number of spanning trees in circulant graphs with nonfixed generators and discrete tori Abstract
J. Louis
Vol 90, No 2 (2014) A further property of spherical isometries Abstract
R. Tanaka
Vol 98, No 2 (2018) A general position problem in graph theory Abstract
P. Manuel, S. Klavzar
Vol 97, No 3 (2018) A generalisation of finite \(PT\)-groups Abstract
B. Hu, J. Huang, A. N. Skiba
Vol 94, No 1 (2016) A generalisation of the Clunie--Sheil-Small theorem Abstract
M. Michalska, A. M. Michalski
Vol 95, No 3 (2017) A generalisation of the Clunie--Sheil-Small theorem II Abstract
M. Michalksa, A. M. Michalski
Vol 89, No 1 (2014) A generating function of the squares of Legendre polynomials Abstract
W. Zudilin
Vol 90, No 3 (2014) A group sum inequality and its application to power graphs Abstract
B. Curtin, G. R. Pourgholi
Vol 89, No 1 (2014) A hyperstability result for the Cauchy equation Abstract
J. Brzdek
Vol 91, No 2 (2015) A Jordan-like decomposition in the noncommutative Schwartz space Abstract
K. Piszczek
Vol 86, No 2 (2012) A minimum degree condition for fractional ID-[a,b]-factor-critical graphs Abstract
Sizhong Zhou
Vol 94, No 3 (2016) A modified FR conjugate gradient method for computing \(Z\)-eigenpairs of symmetric tensors Abstract
M. Zeng, G. Zhou
Vol 91, No 1 (2015) A new congruence modulo \(25\) for \(1\)-shell totally symmetric plane partitions Abstract
E. X. W. Xia
Vol 85, No 1 (2012) A New Construction of Disjunct Matrix in Pooling Designs Abstract
Jin Fengliang
Vol 95, No 3 (2017) A new derivative-free conjugate gradient method for large-scale nonlinear systems of equations Abstract
X. Fang, Q. Ni
1 - 25 of 936 Items 1 2 3 4 5 6 7 8 9 10 > >>